# SDR QXEA0201311

- Difficulty date: August 23, 2002
- Submitted: September 3, 2002
- Operation: Air carrier
- Aircraft: N499US
- Make and model: Fokker F.28 MK4000
- Aircraft serial: 11182
- Aircraft time: 42,204 hours, 52,114 cycles
- System (JASC): 2612 · Fire Detection
- Part: Relay
- Part number: M400D4A
- Condition: Failed
- Location: Fire Warning
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PDX- ENGINE FIRE BELL DOES NOT SOUND, ALL LIGHTS ILLUMINATED.  REMOVED AND REPLACED FIRE WARNING BELL RESET RELAY.  OPERATIONAL CHECKS GOOD.  AIRCRAFT RETURNED TO SERVICE.
